# SDR REXA200700015

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 8541
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREES UPON APPROACH.  LANDING UNEVENTFUL.  COMPLIED WITH AD 2001-12-21 BY RESET AND MONITORING FOR 72 HOURS.
